# SDR SWAA2021081219021

- Difficulty date: September 29, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 44,150 hours, 26,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193B INNER SURFACE IS CUT AND DELAMINATED. AREA OF DELAMINATION IS MARKED (1.5'X.75') / REMOVED AND REPLACED 193B PANEL PER AMM 53-51-21
